# SDR HEEA088017

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 1,633 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bottle
- Part number: 407073848101
- Part serial: 207
- Condition: Leaking
- Location: Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT BOTTLE LEAKED DOWN TO ZERO. REPLACED WITH SERVICEABLE PART.
